# SDR SWAA2012082907120

- Difficulty date: August 27, 2012
- Submitted: August 29, 2012
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 17,749 hours, 10,687 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070001214
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FLIGHT ATTENDANT BOTTOM EMERGENCY FLASHLIGHT INOP.  REMOVED AND REPLACED BATTERY PER MM.
